# SDR MZZA96208

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT, STRINGER 27R BETWEEN BS 720F PLUS 15 AND BS 740.  THE CORRODED STRINGER FROM BS 720F PLUS 12 TO BS 740 WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 839915 (SEQ NR 01100).  (M)
